Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 265, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2020, 6:09 PM EDT for Marion County, Talbot County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2020, 6:09 PM EDT (22:09 UTC)
- Expired
- Jul 25, 2020, 6:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marion County, GA, Talbot County, GA
The radar
The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 6:10 PM EDT | TSTM WND DMG | 1 Ese Talbotton, GA | TWO TREES WERE REPORTED DOWN ON OLD WIRE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
176
WUUS52 KFFC 252209
SVRFFC
GAC197-263-252245-
/O.NEW.KFFC.SV.W.0265.200725T2209Z-200725T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
609 PM EDT Sat Jul 25 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Marion County in west central Georgia...
Southwestern Talbot County in west central Georgia...
* Until 645 PM EDT.
* At 609 PM EDT, a severe thunderstorm was located near Geneva, or
near Talbotton, moving southwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Talbotton, Junction City, Geneva, Box Springs, Marion Estates,
Juniper, Baldwinville, Baughville, Oakland, Olive Branch and Po
Biddy Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3249 8466 3249 8464 3253 8464 3252 8469
3256 8467 3256 8469 3265 8469 3272 8448
3260 8441 3256 8441 3256 8444 3254 8445
3253 8444 3252 8444 3239 8466
TIME...MOT...LOC 2209Z 060DEG 11KT 3261 8451
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:01 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jul 25, 3:01 PM EDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Sat Jul 25 2020 .SHORT TERM /Tonight through Sunday Night/... Still trapped in stagnant pattern with only subtle changes next 36 hours. Slight weakness in upper ridge to continue to weaken slightly as ridge over the SW CONUS and western Atlantic build. Flow aloft should become light SEly but plenty of moisture so diurnal convection with 40-60 PoPs Sunday afternoon certainly reasonable. Only had to drop PoPs overnight but most blends doing OK on placement. SNELSON .LONG TERM /Monday through Saturday/... High pressure and weak steering aloft will continue to drive the afternoon convective pattern similar to the one we have seen for the better part of a month now. An upper level trough will bring a cold front down to the Tennessee river valley on Tuesday before stalling and being pulled off to the east along with the associated upper level low. This stationary front will increase the chance for pops across northern Georgia until Wednesday. Thunderstorms remain in the forecast as high pressure returns to the gulf pushing ample amounts of moisture into our area beginning Wednesday and running into the weekend. Temperatures should be moderated beginning this week thanks to increased rain chances. Highs in the low to mid 90s on Monday will gradually fall to the mid to upper 80s across the CWA which is around 5 degrees cooler than our climatological average temperatures for July. Most of the models are indicating an increase it tropical activity toward the end of the long term. While the European brings a system into Gulf, the GFS brings a powerful storm toward the southeastern coast. While there is still too much disagreement among the models to make any real predictions, we'll be keeping a careful eye on the tropics over the next several days. Vaughn && .AVIATION... 18Z Update... SHRA/TSRA firing up a little earlier than last few days. Adjusted TAFs in ATL metro and KAHN to show this. Winds will be light E to SE except near TSRA outflows. Very similar pattern and timing of clouds and SHRA/TSRA Sunday. Not much chance of MVFR fog/stratus Sunday morning but possible at KMCN. //ATL Confidence...18Z Update... Medium confidence on TSRA timing and MVFR fog/stratus. High confidence on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 69 90 71 93 / 40 40 30 30 Atlanta 71 89 72 91 / 40 50 30 40 Blairsville 64 82 65 84 / 50 60 40 60 Cartersville 70 91 71 91 / 40 50 40 50 Columbus 71 93 73 94 / 40 40 20 50 Gainesville 68 89 70 90 / 40 50 30 40 Macon 71 92 72 93 / 40 30 20 40 Rome 70 92 71 92 / 40 50 30 50 Peachtree City 69 91 71 92 / 40 50 30 40 Vidalia 72 92 74 94 / 40 40 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....Vaughn AVIATION...SNELSON
Hazardous weather outlook, Jul 25, 11:47 AM EDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Sat Jul 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Sat Jul 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected to develop over north and central Georgia this afternoon into the evening. A few storms could be strong with damaging winds, hail, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms are expected across the area. A few storms may be strong to severe with damaging winds, frequent lightning, hail, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jul 25, 5:38 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL GREENVILLE 33.03N 84.71W
07/25/2020 E1.00 INCH MERIWETHER GA PUBLIC
QUARTER SIZED HAIL FELL FOR 2 MINUTES.
&&
EVENT NUMBER FFC2000968
LREAVESSpecial weather statement, Jul 25, 5:39 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 PM EDT Sat Jul 25 2020
GAZ079-252215-
Talbot GA-
539 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TALBOT COUNTY UNTIL 615
PM EDT...
At 539 PM EDT...a strong thunderstorm was over Woodland, or 8 miles
north of Talbotton...moving southwest at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Talbotton, Manchester, Woodland, Pleasant Hill, Big Lazer Creek Wma,
Baughville, Flint Hill, Olive Branch and Po Biddy Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3272 8469 3272 8468 3274 8469 3282 8469
3285 8464 3285 8457 3288 8451 3278 8439
3257 8457 3269 8471
TIME...MOT...LOC 2139Z 047DEG 10KT 3280 8453
HAIL...0.25IN
WIND...40MPHLocal storm report, Jul 25, 5:49 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 4 NW BRICK STORE 33.63N 83.80W
07/25/2020 NEWTON GA 911 CALL CENTER
TWO TREES AND SEVERAL POWER LINES WERE REPORTED DOWN
ALONG MCMAHON ROAD AND ALSO ON HAZELBRAND ROAD.
&&
EVENT NUMBER FFC2000969
LREAVESSpecial weather statement, Jul 25, 5:59 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
559 PM EDT Sat Jul 25 2020
GAZ093>095-252230-
Macon GA-Peach GA-Houston GA-
559 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH AND
HOUSTON COUNTIES UNTIL 630 PM EDT...
At 558 PM EDT...a strong thunderstorm was over Lakewood, or 8 miles
north of Perry...moving southwest at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Fort Valley, Warner Robins, Centerville, Byron, Marshallville,
Saint Louis, Meadowdale, Houston Lake, Lakewood, Powerville, Moss
Oak, Bonaire, Winchester and Miami Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3252 8407 3252 8405 3253 8404 3253 8400
3256 8396 3255 8395 3256 8395 3258 8393
3269 8370 3255 8357 3230 8388
TIME...MOT...LOC 2158Z 053DEG 22KT 3258 8371
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 6:00 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT Sat Jul 25 2020
GAZ014-023-252230-
Hall GA-Dawson GA-
600 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HALL AND
SOUTHEASTERN DAWSON COUNTIES UNTIL 630 PM EDT...
At 600 PM EDT...a strong thunderstorm was over Murrayville, or 8
miles northwest of Gainesville...moving southwest at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville and Murrayville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3443 8379 3428 8383 3438 8406 3442 8399
3442 8398 3445 8392 3446 8392 3446 8393
3447 8392 3447 8391 3446 8391 3446 8389
3447 8388
TIME...MOT...LOC 2200Z 029DEG 9KT 3440 8390
HAIL...0.25IN
WIND...40MPHLocal storm report, Jul 25, 6:03 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT SAT JUL 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL CARTECAY 34.63N 84.38W
07/25/2020 E1.75 INCH GILMER GA PUBLIC
QUARTER TO GOLF-BALL SIZED HAIL WAS REPORTED NEAR THE
INTERSECTION OF HIGHWAY 52 AND RACKLEY ROAD.
&&
EVENT NUMBER FFC2000970
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:42 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 33 min |
| Jul 24, 9:53 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 37 min |
| Jul 24, 10:48 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Jul 25, 12:26 PM EDT | Special Weather Statement | FFC | Dawson | 34 min |
| Jul 25, 12:47 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 28 min |
| Jul 25, 1:05 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jul 25, 1:15 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 25, 1:19 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jul 25, 1:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 25, 1:52 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Jul 25, 1:59 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 25, 2:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 25, 2:21 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 25, 2:22 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Jefferson, Jones, Washington | 23 min |
| Jul 25, 2:25 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jul 25, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 35 min |
| Jul 25, 2:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Jul 25, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 47 min |
| Jul 25, 2:41 PM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jul 25, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 30 min |
| Jul 25, 2:51 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jul 25, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 35 min |
| Jul 25, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 34 min |
| Jul 25, 2:58 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jul 25, 3:00 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 25, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton, Paulding | 39 min |
| Jul 25, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 24 min |
| Jul 25, 3:10 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jul 25, 3:24 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 36 min |
| Jul 25, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 43 min |
| Jul 25, 3:40 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 25, 3:41 PM EDT | Special Weather Statement | FFC | Banks | 34 min |
| Jul 25, 3:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jul 25, 3:45 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 25, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 41 min |
| Jul 25, 3:56 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 32 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 30 min |
| Jul 25, 4:01 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 25, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 47 min |
| Jul 25, 4:19 PM EDT | Special Weather Statement | FFC | Oconee | 26 min |
| Jul 25, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 39 min |
| Jul 25, 4:25 PM EDT | Special Weather Statement | FFC | Madison | 35 min |
| Jul 25, 4:27 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jul 25, 4:30 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Jul 25, 4:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jul 25, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 42 min |
| Jul 25, 4:34 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 25, 4:37 PM EDT | Special Weather Statement | FFC | Montgomery | 23 min |
| Jul 25, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 52 min |
| Jul 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 35 min |
| Jul 25, 4:45 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Jul 25, 4:48 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Jul 25, 4:50 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| Jul 25, 4:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
| Jul 25, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 44 min |
| Jul 25, 5:12 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 25, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 47 min |
| Jul 25, 5:21 PM EDT | Special Weather Statement | FFC | Whitfield | 24 min |
| Jul 25, 5:23 PM EDT | Special Weather Statement | FFC | Jackson | 37 min |
| Jul 25, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Paulding, Polk | 39 min |
| Jul 25, 5:39 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Jul 25, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 45 min |
| Jul 25, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 48 min |
| Jul 25, 5:59 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
| Jul 25, 6:00 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Walker | 51 min |
| Jul 25, 6:11 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jul 25, 6:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jul 25, 6:17 PM EDT | Special Weather Statement | FFC | Telfair | 43 min |
| Jul 25, 6:31 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Jul 25, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 23 min |
| Jul 25, 6:43 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 25, 6:47 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Jul 25, 6:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jul 25, 6:58 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jul 25, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 34 min |
| Jul 25, 7:44 PM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.